# SDR WX0A2022021874003

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 30,591 hours, 20,204 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 804115
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

12WL FAILS ON EPSU TEST FOR EMERG LIGHT SYSTEM. / REMOVED & REPLACED BATTERY ON EPSU (12WL) , BITE TEST OK AND OPS CHECK GOOD I/A/W AMM 33-51-38 PB 401."
